# SDR SWIA2020090452248

- Difficulty date: July 31, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 38,875 hours, 34,465 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING AUX SPAR ACCESS PANEL 540AT RECESSED AREA FOR CLOSEOUT PANEL HAS SCRAPES AND GOUGES INTO BASE METAL AS MARKED.  C-CHECK RO 9/1/2020.  BLENDED DAMAGE TO A SMOOTH FINISH ON LT WING AUX SPAR AT ACCESS PANEL 540AT, NDT INSPECTED NO DEFECTS NOTED, ROTO PEENED REWORKED AREAS,  RESTORED FINISH TO REWORKED AREAS, REF MHIRJ, BOMBARDIER ENG. DWG, COMPLIED WITH SKY CARD.
